# SDR GTIA2023101737541

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 11,329 hours, 4,649 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DECENT CHECK DOOR PRESSURE INDICATED IN AMBER ON FLIGHT ATTENDANT PANEL ( FA PANEL (FAP) (WITH MOD 30354 OR WITH MOD 33100) DOOR BOTTLE PRESSURE INDICATION (ON FAP) )-SERVICED WITH NITROGEN R1 AND R2  CILINDER BOTTE  IAW AMM 52-10-00 OPS CHECK GOOD .THIS ACTION CLEARS DMI 3255340-1 PLACRD REMOVED AND MOC NOTIFIED .
